On approximation by Lagrange interpolating polynomials for a subset of the space of continuous functions

Volume 75 / 1998

S. Zhou Colloquium Mathematicum 75 (1998), 1-5 DOI: 10.4064/cm-75-1-1-5

Abstract

We construct a $C^k$ piecewise differentiable function that is not $C^k$ piecewise analytic and satisfies a Jackson type estimate for approximation by Lagrange interpolating polynomials associated with the extremal points of the Chebyshev polynomials.

Authors

  • S. Zhou

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image